MathSciNet Relay Station
MathSciNet bibliographic data
MR1809112 (2002b:47138) 47L25 (46B28 46L07 46M10 47A20)
Oikhberg, Timur; Rosenthal, Haskell P. Extension properties for the space of compact operators. J. Funct. Anal. 179 (2001), no. 2, 251–308.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement